MathSciNet Relay Station
MathSciNet bibliographic data
MR1752324 90C46 (49N15)
Konnov, I. V.; Schaible, S. Duality for equilibrium problems under generalized monotonicity. J. Optim. Theory Appl. 104 (2000), no. 2, 395–408.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement